Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 19, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 5, 2005, 3:05 AM CDT for Langlade County, Menominee County, Oconto County, Wisconsin. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2005, 3:05 AM CDT (08:05 UTC)
- Expired
- Jun 5, 2005, 4:00 AM CDT
- In force
- 55 min
- Issued by
- NWS Green Bay, WI
- Area
- Counties, with a storm outline in the text
Counties Langlade County, WI, Menominee County, WI, Oconto County, WI
The radar
The Green Bay radar (KGRB), 69 km from the middle of the area, began a volume at 08:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.1 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -171 J/kg
- Mixed-layer LCL
- 1033 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 255 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRB 050805
SVRGRB
WIC067-078-083-050900-
/O.NEW.KGRB.SV.W.0019.050605T0805Z-050605T0900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
305 AM CDT SUN JUN 5 2005
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LANGLADE COUNTY IN NORTH CENTRAL WISCONSIN
THIS INCLUDES THE CITY OF ANTIGO
MENOMINEE COUNTY IN NORTHEAST WISCONSIN
OCONTO COUNTY IN NORTHEAST WISCONSIN
* UNTIL 400 AM CDT
* AT 301 AM...DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST
OF GILLETT TO 19 MILES SOUTH OF ANTIGO...OR ALONG A LINE EXTENDING
FROM 22 MILES NORTH OF GREEN BAY TO 17 MILES EAST OF WAUSAU...AND
MOVING NORTHEAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
NEOPIT BY 310 AM...
ANTIGO BY 325 AM...
WHITE LAKE BY 330 AM...
MOUNTAIN BY 335 AM...
THIS STORM HAS PRODUCED WIDESPREAD WIND DAMAGE ACROSS CENTRAL
WISCONSIN. THIS IS A DANGEROUS SITUATION. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 4483 8799 4489 8859 4505 8922 4534 8916
4528 8837
$$
KIECKBUSCH3 follow-up statements
000
WWUS53 KGRB 050825
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
324 AM CDT SUN JUN 5 2005
WIC067-078-083-050900-
/O.CON.KGRB.SV.W.0019.000000T0000Z-050605T0900Z/
LANGLADE WI-OCONTO WI-MENOMINEE WI-
324 AM CDT SUN JUN 5 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 400 AM CDT FOR
MENOMINEE...OCONTO AND LANGLADE COUNTIES...
AT 323 AM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES
NORTH OF STILES TO ELMHURST...OR ALONG A LINE EXTENDING FROM 21 MILES
SOUTHWEST OF MARINETTE TO ANTIGO...MOVING NORTHEAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
POLAR...ELTON...BREED AND ANTIGO BY 330 AM...
THIS LINE OF STORMS HAS PRODUCED WIDESPREAD WIND DAMAGE. THIS IS A
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4534 8915 4528 8836 4484 8800 4490 8859
4499 8895 4500 8898 4504 8899 4504 8914
4506 8921
$$
KIECKBUSCH000
WWUS53 KGRB 050848
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
347 AM CDT SUN JUN 5 2005
WIC067-078-083-050900-
/O.CON.KGRB.SV.W.0019.000000T0000Z-050605T0900Z/
LANGLADE WI-OCONTO WI-MENOMINEE WI-
347 AM CDT SUN JUN 5 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 400 AM CDT FOR
MENOMINEE...OCONTO AND LANGLADE COUNTIES...
AT 344 AM...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 20 MILES
NORTHEAST OF SPRUCE TO BRYANT...OR ALONG A LINE EXTENDING FROM 14
MILES WEST OF MARINETTE TO 10 MILES NORTHEAST OF ANTIGO...MOVING
NORTHEAST AT 45 MPH.
THIS STORM HAS PRODUCED WIDESPREAD TREE AND POWER LINE DAMAGE IN
CENTRAL AND NORTHEAST WISCONSIN. THIS IS A DANGEROUS SITUATION. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4534 8915 4528 8836 4484 8800 4490 8859
4499 8895 4500 8898 4504 8899 4504 8914
4506 8921
$$
KIECKBUSCH000
WWUS53 KGRB 050900
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
400 AM CDT SUN JUN 5 2005
WIC067-078-083-050910-
/O.EXP.KGRB.SV.W.0019.000000T0000Z-050605T0900Z/
LANGLADE WI-OCONTO WI-MENOMINEE WI-
400 AM CDT SUN JUN 5 2005
...THE SEVERE THUNDERSTORM WARNING FOR MENOMINEE...OCONTO AND
LANGLADE COUNTIES EXPIRES AT 400 AM CDT...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF THE AREA AND NO LONGER POSES
A SIGNIFICANT THREAT. HOWEVER...SOUTHWEST WINDS MAY STILL GUST TO 30
TO 40 MPH UNTIL AROUND 415 AM CDT.
LAT...LON 4534 8915 4528 8836 4484 8800 4490 8859
4499 8895 4500 8898 4504 8899 4504 8914
4506 8921
$$
KIECKBUSCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 9:30 PM CDT, 5 hours 35 minutes earlier.
Area forecast discussion, Jun 4, 9:30 PM CDT, 5 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 930 PM CDT SAT JUN 4 2005 .UPDATE... TORNADO WATCHES HAVE BEEN CANCELED FOR FCST AREA. REMAINDER OF FORECAST PRODUCTS WILL BE OUT SHORTLY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jun 4, 10:45 PM CDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1045 PM CDT SAT JUN 4 2005 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-051100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 1045 PM CDT SAT JUN 4 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...REST OF TONIGHT THROUGH SUNDAY EVENING THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE TONIGHT THROUGH SUNDAY EVENING. MORE THUNDERSTORMS WILL DEVELOP ACROSS CENTRAL AND EAST CENTRAL WISCONSIN LATE TONIGHT...THEN SPREAD NORTHEAST ACROSS THE REST OF THE FORECAST AREA ON SUNDAY MORNING. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE WITH THESE STORMS. A BRIEF BREAK IN THE ACTION IS POSSIBLE DURING THE LATE MORNING AND EARLY AFTERNOON HOURS...BUT MORE SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE LATE AFTERNOON AND EVENING HOURS. WIDESPREAD DAMAGING WINDS ARE ANTICIPATED WITH THESE STORMS. A FEW TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH NEXT FRIDAY THE WEATHER PATTERN WILL REMAIN UNSETTLED FROM TUESDAY THROUGH NEXT FRIDAY WITH A CHANCE OF THUNDERSTORMS DURING MOST OF THE TIME PERIOD. AT THIS TIME...WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM LATE TONIGHT THROUGH SUNDAY EVENING. LMZ521-522-541>543-564-051100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 1045 PM CDT SAT JUN 4 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN BAY OF GREEN BAY AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...REST OF TONIGHT THROUGH SUNDAY EVENING THUNDERSTORMS ARE POSSIBLE SOUTH OF STURGEON BAY LATE TONIGHT...THEN ACROSS THE ENTIRE MARINE FORECAST AREA SUNDAY INTO SUNDAY EVENING. SOME OF THE STORMS COULD BECOME SEVERE...WITH STRONG WINDS AND HAIL. AREAS OF FOG ARE LIKELY THROUGHOUT THE PERIOD. LOCALLY DENSE FOG MAY REDUCE VISIBILITIES TO LESS THAN A QUARTER OF A MILE AT TIMES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH NEXT FRIDAY THE WEATHER PATTERN WILL REMAIN UNSETTLED FROM TUESDAY THROUGH NEXT FRIDAY WITH A CHANCE OF THUNDERSTORMS DURING MOST OF THE TIME PERIOD. AT THIS TIME WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. KIECKBUSCH WEATHER.GOV/GREENBAY
In the hours before
Special weather statement, Jun 4, 9:30 PM CDT, 5 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 930 PM CDT SAT JUN 4 2005 WIZ005-010>012-018>021-030-031-074-050245- VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO- SOUTHERN OCONTO-MARATHON-SHAWANO- INCLUDING EAGLE RIVER...RHINELANDER...CRANDON...TOMAHAWK...ANTIGO AND WAUSAU 930 PM CDT SAT JUN 4 2005 ...TORNADO WATCH CANCELED... TORNADO WATCH NUMBERS 392 AND 395 FOR NORTHERN WISCONSIN HAVE BEEN CANCELED. JKL WEATHER.GOV/GREENBAY
Local storm report, Jun 5, 2:32 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
232 AM CDT SUN JUN 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM TSTM WND DMG RICHFORD 44.01N 89.43W
06/05/2005 WAUSHARA WI LAW ENFORCEMENT
TREES DOWN
&&
SACLocal storm report, Jun 5, 2:49 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
249 AM CDT SUN JUN 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM TSTM WND GST PLOVER 44.45N 89.53W
06/05/2005 63 MPH PORTAGE WI CO-OP OBSERVER
&&
SACLocal storm report, Jun 5, 2:56 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
256 AM CDT SUN JUN 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM TSTM WND DMG NEW LONDON 44.38N 88.75W
06/05/2005 WAUPACA WI LAW ENFORCEMENT
NUMEROUS TREES DOWN
&&
SACLocal storm report, Jun 5, 2:57 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
257 AM CDT SUN JUN 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 AM TSTM WND DMG SHIOCTON 44.43N 88.58W
06/05/2005 OUTAGAMIE WI LAW ENFORCEMENT
TREES DOWN
&&
SACThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 1:52 AM CDT | Severe Thunderstorm Warning | GRB | Waushara | 27 min |
| Jun 5, 2:08 AM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca | 60 min |
| Jun 5, 2:44 AM CDT | Severe Thunderstorm Warning | GRB | Marathon, Shawano | 31 min |
| Jun 5, 3:17 AM CDT | Severe Thunderstorm Warning | GRB | Marathon, Shawano | 34 min |
| Jun 5, 3:21 AM CDT | Special Marine Warning | GRB | 54 min | |
| Jun 5, 4:38 PM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 85 min |
| Jun 5, 4:44 PM CDT | Severe Thunderstorm Warning | GRB | Portage | 46 min |
| Jun 5, 5:01 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 37 min |
| Jun 5, 5:36 PM CDT | Tornado Warning | GRB | Waupaca | 24 min |
| Jun 5, 6:03 PM CDT | Severe Thunderstorm Warning | GRB | Menominee, Shawano | 42 min |
| Jun 5, 6:39 PM CDT | Severe Thunderstorm Warning | GRB | Oconto | 57 min |
| Jun 5, 6:59 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 63 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.